Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Should I continue taking zifi, cefixime and oflaxine for viral fever, boils on tongue and rashes on testicle?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
hello doctor. I m suffering from viral fever from last 3 days. symptoms: 1. severe body pain 2. fever 3. boils on tongue 4. rashes/itching on my left testicle medication from my physician: 1.zifi-O: cefixime and oflaxine 2. and few tablets and injection from clinic I'm feeling better for few hours after taking medicine. later fever n body pain strikes back. my questions: 1. is above medication right? 2. should I continue with same medication? 3. are above symptoms identifyable? thanks XXXX
Posted Thu, 9 Jan 2014 in Infections
 
 
Answered by Dr. Shanthi.E 37 minutes later
Brief Answer: you are on right medications Detailed Answer: Hello XXXX, Please find your answers below. 1. is above medication right? - yes, you are prescribed the right medicines. 2. should I continue with same medication? - Yes, you should continue the same medications 3. are above symptoms identifyable? - yes, they are very much identifiable with viral fever. Get well soon.
Above answer was peer-reviewed by
 
Follow-up: Should I continue taking zifi, cefixime and oflaxine for viral fever, boils on tongue and rashes on testicle? 1 hour later
thanks doctor
 
 
Answered by Dr. Shanthi.E 2 minutes later
Brief Answer: you are welcome Detailed Answer: wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor